Chlorpheniramine Maleate 4mg – Equate Allergy Relief Medicine, Chlortabs Tabletten Antihistamine Tablets – Compare to Chlor-Trimeton – Over the Counter Medication
Stock Expiry Date*: 26-08-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- Chlorpheniramine Maleate 4mg – Equate Allergy Relief Medicine, Chlortabs Tabletten Antihistamine Tablets – Compare to Chlor-Trimeton – Over the Counter Medication
| Keuntungan Produk | Chlorpheniramine Maleate 4mg, Chlortabs Tabletten Antihistamine Tablets, Equate Allergy Relief, Over the Counter Medication, allergy relief tablets |
| Uses Khusus Untuk Produk | Alergi, Chlorpheniramine Maleate 4mg, Over the Counter Medication |
| Brand | MedRite |
| Cacah Unit | Cacah 100 |
| Bentuk Butir | Tablet |
| Butir Berat | 1,44 ons |
| Jumlah Objek | 1 |
| Manufaktur | Pinnacle Rx |
| Bahan | Chlorpheniramine maleate |
| Tipe Produk | Obat Allergy |
| Nama Tipe Paket | Kotak |
| Cacah Isi Net | 100 Count |
| Nama Brand | MedRite |
| Keterangan Jangkauan Umur | Dewasa |
| Tipe Kontainer | Botol |
| Nomor Bagian Manufaktur | 110210 |
| Nomor Model | 112110 |
| Dimensi Butir | 3.23 x 1.65 x 1.57 inches |
| Fitur Tambahan | Equate Allergy Relief |
-
Dapatkan diskon 5% saat membeli 4 atau lebih produk
-
Dapatkan diskon 5% untuk pembelian Anda berikutnya.
-
Pesanan diproses dan dikirim dari Brooklyn, AS.
-
Pengiriman gratis untuk pesanan yang memenuhi syarat.
3–6 hari (Domestik).
Garansi Pengembalian 30 Hari
Pembelian dengan dukungan pengembalian 30 hari.
SKU |
BRSRGAI7O4NBUETK |
Kategori |
Perawatan Kesehatan , Over- the- Counter Medication , Alergi, Sinus & Asma , Obat Allergy |
Tags |
Chlorpheniramine Maleate ChlorTabs Tablets offer affordable relief from bothersome allergy flare-ups. Hay fever and upper respiratory allergies won't stand a chance against the temporary relief that our Equate Chlorpheniramine Maleate ChlorTabs provide. Just one tablet eases uncomfortable symptoms like watery or itchy eyes, sneezing, or itching in the nose and throat for up to four hours. With four milligrams of Chlorpheniramine Maleate in each dose, you can get the allergy relief you need and get back to your day. Say goodbye to discomforting allergy symptoms with Equate Chlorpheniramine Maleate ChlorTabs Tablets.
Important information
Ingredients
chlorpheniramine maleate
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
3.23 x 1.65 x 1.57 inches; 1.44 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Penafian
Suplemen diet bukanlah obat. Produk yang dijual di situs web ini tidak dimaksudkan untuk mendiagnosis, mengobati, menyembuhkan, atau mencegah penyakit apapun. Jika Anda memiliki kondisi medis, selalu konsultasikan dengan profesional kesehatan yang berkualitas sebelum menggunakan. Hasil individu dapat bervariasi. Dengan melakukan pemesanan, Anda setuju untuk mematuhi peraturan impor di negara Anda. Kami menanggung bea dan pajak yang berlaku di mana dinyatakan.
*Informasi Tanggal Kedaluwarsa:
Harap dicatat bahwa tanggal kedaluwarsa dapat bervariasi dari satu batch ke batch lainnya. Namun, kami menjamin bahwa semua produk yang dikirim kepada pelanggan kami memiliki masa simpan yang valid dan tidak akan kedaluwarsa pada saat pengiriman.

